On the cyclotomic unit group and the ideal class group of a real abelian number field II

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    LetKbe a real abelian number field satisfying certain conditions andKnthenth layer of the cyclotomic Zp-extension ofK. We study the relation between thep-Sylow subgroup of the ideal class group and that of the unit group module the cyclotomic unit group ofKn. We give certain sufficient conditions which assure that the above two groups are isomorphic as Galois modules for sufficiently largen. We shall also show that they have the samep-rank for sufficiently largen.

    Original languageEnglish
    Pages (from-to)223-232
    Number of pages10
    JournalJournal of Number Theory
    Volume64
    Issue number2
    DOIs
    Publication statusPublished - 1997 Jun

    Fingerprint

    Unit Group
    Ideal Class Group
    Cyclotomic
    Number field
    Module
    Sylow Subgroup
    Galois
    Isomorphic
    Sufficient Conditions

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Cite this

    On the cyclotomic unit group and the ideal class group of a real abelian number field II. / Ozaki, Manabu.

    In: Journal of Number Theory, Vol. 64, No. 2, 06.1997, p. 223-232.

    Research output: Contribution to journalArticle

    @article{e9e4894c34954e2dbfe4cc3417127bf3,
    title = "On the cyclotomic unit group and the ideal class group of a real abelian number field II",
    abstract = "LetKbe a real abelian number field satisfying certain conditions andKnthenth layer of the cyclotomic Zp-extension ofK. We study the relation between thep-Sylow subgroup of the ideal class group and that of the unit group module the cyclotomic unit group ofKn. We give certain sufficient conditions which assure that the above two groups are isomorphic as Galois modules for sufficiently largen. We shall also show that they have the samep-rank for sufficiently largen.",
    author = "Manabu Ozaki",
    year = "1997",
    month = "6",
    doi = "10.1006/jnth.1997.2087",
    language = "English",
    volume = "64",
    pages = "223--232",
    journal = "Journal of Number Theory",
    issn = "0022-314X",
    publisher = "Academic Press Inc.",
    number = "2",

    }

    TY - JOUR

    T1 - On the cyclotomic unit group and the ideal class group of a real abelian number field II

    AU - Ozaki, Manabu

    PY - 1997/6

    Y1 - 1997/6

    N2 - LetKbe a real abelian number field satisfying certain conditions andKnthenth layer of the cyclotomic Zp-extension ofK. We study the relation between thep-Sylow subgroup of the ideal class group and that of the unit group module the cyclotomic unit group ofKn. We give certain sufficient conditions which assure that the above two groups are isomorphic as Galois modules for sufficiently largen. We shall also show that they have the samep-rank for sufficiently largen.

    AB - LetKbe a real abelian number field satisfying certain conditions andKnthenth layer of the cyclotomic Zp-extension ofK. We study the relation between thep-Sylow subgroup of the ideal class group and that of the unit group module the cyclotomic unit group ofKn. We give certain sufficient conditions which assure that the above two groups are isomorphic as Galois modules for sufficiently largen. We shall also show that they have the samep-rank for sufficiently largen.

    UR - http://www.scopus.com/inward/record.url?scp=0031161768&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0031161768&partnerID=8YFLogxK

    U2 - 10.1006/jnth.1997.2087

    DO - 10.1006/jnth.1997.2087

    M3 - Article

    AN - SCOPUS:0031161768

    VL - 64

    SP - 223

    EP - 232

    JO - Journal of Number Theory

    JF - Journal of Number Theory

    SN - 0022-314X

    IS - 2

    ER -